I just started Cymbalta last Wednesday. I have been nauseaus since starting it (though I also had the flu from Saturday until yesterday...and it was the flu, because my whole family had it). The nauseau started from the first pill, comes in waves, and increases after I eat. I have had a significant loss of appetite too, even when I'm not too nauseaus - like food just doesn't look appetizing. Even when I'm eating something I usually love, it doesn't taste as good once I begin to eat it. I've lost 4 pounds over the last week. While I don't like feeling nauseaus, I like the fact that my appetite has lessened. Fibro had given me an enormous appetite and a constant craving for carbs.
I have found that I really felt better mentally last Friday. For the first time in a very long time, I felt like "me" again. I am truly wondering if I was suffering from mild depression, because I felt like I "woke up". I felt energetic again and happier, like I used to be.
I actually noticed an increase in pain though, but I will give it time to see if that was the flu or the med. I was wondering at first if, with the mild depression out of the way, the pain took center stage again. We'll see.
I have also had this weird yawning side effect, which comes and goes.
Best of luck and I look forward to hearing updates on your side effects and overall affects from the med. Since I just started too, I would love to see how it affects you too over the next few weeks.
Fibromyalgia since 2007
"Tragedy is a tool for the living to gain wisdom, not a guide by which to live." Robert F. Kennedy